# SDR P2EA01061

- Difficulty date: May 14, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND RIGHT WING, SLAT NR 5, P/N 65-46422-282, S/N BN-64, OUTBOARD CORNER WITH DELAMINATION.  (M)
